# SDR 99ZZZM41

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 4960 · APU Controls
- Part: Module
- Part number: 655280131
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1168, FLIGHT DEPARTED BWI WITH THE NR 1 GENERATOR ON MEL.  AT APPROXIMATELY FL230, THE APU SHUTDOWN AUTOMATICALLY DUE TO AN OVERSPEED LIGHT WAS ILLUMINATED.  FLIGHT RETURNED TO FIELD AT BWI SINCE THE AIRCRAFT WAS DOWN TO ONE ELECTRICAL SOURCE.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RAN THE APU AND OPERATED THE SYSTEM UNDER LOAD.  CHECKS OK.  CHECKED APU OIL LEVEL.  CHECKED GOOD.  REPLACED APU THREE SPEED SWITCH AND THE APU M280 MODULE AS PRECAUTIONARY.  APU STARTED AND LOAD CHECKS OK.  (M)
